Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dark spot below eye due to sunburn. Help

hollow, sir, few months ago i.e 4months back i come to notice that i have a dark spot in my face below my eye and above my cheek. so i ask the Phermaciest for medicine they give one medicine but it is not work and i feel like that it cause sun burns in my face in the dark portion. so please help me sir, i want to remove this dark skin.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You may be having post burn hyperpigmentation or melasma.
It is always better to consult the doctor for any of the ailments, atleast when you intend to start any medication.
If you feel that the medicine is causing problem then you must stop it immediately. Avoid sun exposure in strict sense. Apply emollient over the affected area.
Consult a dermatologist for proper treatment.
Dr. Ajit Singh Kulhari
MD -Skin & VD
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor